# SDR DALA2022041102512

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CORROSION FLOOR STRUCTURE SKIN CENTER CABIN AT LEVEL STIFFENER 16 BTW Y1292 AND Y1732 IN PASSENGER CABIN. CORRECTIVE ACTION: REPAIR CENTER WING AFT UPPER SKIN PANEL AT LEVEL STIFFENER 16 BTW Y1292 AND Y1732 IN PASSENGER CABIN ASPER ER/A 597898.(2188905)
